Skip to main content

Totally disconnected groups (not) acting on two-manifolds

Author(s): Pardon, John V.

To refer to this page use:
Abstract: We briefly survey the Hilbert–Smith Conjecture, and we include a proof of it in dimension two (where it is originally due to Montgomery–Zippin).
Publication Date: 2019
Citation: Pardon, John. (2018). Totally disconnected groups (not) acting on two-manifolds. Proceedings of Symposia in Pure Mathematics, vol.102 (2019)
DOI: 10.1090/pspum/102/01809
Pages: 187-193
Type of Material: Conference Article
Journal/Proceeding Title: Proceedings of Symposia in Pure Mathematics
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.